# SDR UIEA2021070801484

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 15,844 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 38001610
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND O2 LEAK BEHIND 1ST OBS O2 MASK BOX( REMOVED AND REPLACED HOSE ASSY ON 1ST OBS O2 MASK BOX. NO LEAK NOTED IAW MM 20-10-10 AND 35-11-51 )
